# SDR QH52002F00001

- Difficulty date: April 6, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N118MB
- Make and model: Lear 25B
- Aircraft serial: 118
- Engine: Ge CJ6101
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9544207
- Part serial: NOV70412
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL CRACKED AT BOLT HOLES.
